# SDR CA990630052

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT BRAKE PEDAL DEPRESSED CAUSES AIRCRAFT TO SHUDDER.  ANTI-SKID ON OR OFF.   NR  3 AND NR 4 BRAKE BOOSTER VALVES BLED AND CHECKED SERVICEABLE.
